# SDR FDEA201305151004

- Difficulty date: May 15, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 68,769 hours, 11,127 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN HIGH HUMIDITY CONDITIONS, APPROACHING GATE, COCKPIT FILLED WITH VISIBLE MOISTURE AND GOT MOMENTARY CABIN AIR SMOKE LIGHT AND WARNINGS.  (NR 2 ENG WAS SHUTDOWN).   R & R THE NR 1 WATER SEPARATOR COALESCER ASSY IAW AMM 21-54-05-01.  OPS TEST NORMAL IAW AMM 21-53-00-2.
